Alert archive / California / Wind Advisories in 2014
Wind Advisory 55, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 27, 2014, 2:01 PM PDT. It took effect at Jun 27, 2014, 6:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2014, 2:01 PM PDT (21:01 UTC)
- In effect from
- Jun 27, 2014, 6:00 PM PDT
- Expired
- Jun 28, 2014, 9:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
282 WWUS76 KLOX 272101 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 201 PM PDT FRI JUN 27 2014 ...GUSTY NORTHWEST WINDS EXPECTED TONIGHT... .STORNG NORTHERLY PRESSURE GRADIENTS TONIGHT ARE EXPECTED TO GENERATE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA YNEZ RANGE AND THE INTERSTATE 5 CORRIDOR. WIND GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED IN THE WINDIER SPOTS. CAZ052-280500- /O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 201 PM PDT FRI JUN 27 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY. * WINDS...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND WILL PEAK IN STRENGTH THIS EVENING...BEFORE SLOWLY DIMINISHING OVERNIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-280500- /O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 201 PM PDT FRI JUN 27 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY. * WINDS...NORTHWEST TO NORTH 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND WILL PEAK IN STRENGTH THIS EVENING...BEFORE SLOWLY DIMINISHING OVERNIGHT. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-280500- /O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 201 PM PDT FRI JUN 27 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SATURDAY. * WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND WILL PEAK IN STRENGTH THIS EVENING AND EARLY SATURDAY MORNING BEFORE SLOWLY DIMINISHING AROUND SUNRISE SATURDAY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM THE GRAPEVINE TO CASTAIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
3 follow-up statements
375 WWUS76 KLOX 280404 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PDT FRI JUN 27 2014 ...GUSTY NORTHWEST WINDS EXPECTED TONIGHT... .STRONG NORTHERLY PRESSURE GRADIENTS TONIGHT ARE EXPECTED TO GENERATE GUSTY NORTHWEST WINDS ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AROUND THE INTERSTATE 5 CORRIDOR. WIND GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED IN THE WINDIER SPOTS. CAZ039-052-280515- /O.CAN.KLOX.WI.Y.0055.000000T0000Z-140628T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 904 PM PDT FRI JUN 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED TO DEVELOP TONIGHT. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. EVEN SO...LOCAL NORTH CANYON WINDS GUSTING TO 35 MPH CAN BE EXPECTED THROUGH THE EVENING. $$ CAZ053-054-281300- /O.CON.KLOX.WI.Y.0055.000000T0000Z-140628T1300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 904 PM PDT FRI JUN 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK IN STRENGTH THIS EVENING AND EARLY SATURDAY MORNING BEFORE SLOWLY DIMINISHING AROUND SUNRISE SATURDAY. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM THE GRAPEVINE TO CASTAIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SIRARD
156 WWUS76 KLOX 281245 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 545 AM PDT SAT JUN 28 2014 ...GUSTY NORTHWEST WINDS ACROSS PORTIONS OF THE MOUNTAINS THROUGH MID MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES THROUGH MID MORNING...ESPECIALLY ACROSS THE INTERSTATE 5 CORRIDOR. WIND GUSTS BETWEEN 45 AND 50 MPH CAN BE EXPECTED IN THE WINDIER SPOTS. WINDS WILL DIMINISH BY LATE MORNING. CAZ053-054-281600- /O.EXT.KLOX.WI.Y.0055.000000T0000Z-140628T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 545 AM PDT SAT JUN 28 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS AND TIMING...NORTHWEST 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH THROUGH MID MORNING. * IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM THE GRAPEVINE TO CASTAIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
878 WWUS76 KLOX 281559 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 859 AM PDT SAT JUN 28 2014 CAZ053-054-281700- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-140628T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 859 AM PDT SAT JUN 28 2014 ...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... WINDS HAVE DIMINISHED ACROSS THE AREA AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 27, 2:00 PM PDT, 1 minute earlier.
Area forecast discussion, Jun 27, 2:00 PM PDT, 1 minute before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 200 PM PDT FRI JUN 27 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVERHEAD THROUGH THE WEEKEND...BRINGING WARMER TEMPERATURES TO THE AREA. THERE WILL BE SOME GUSTY NORTHWEST WINDS TONIGHT AND AGAIN SATURDAY NIGHT. THE WARM TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK...WITH LOW CLOUDS AND FOG REMAINING GENERALLY CONFINED TO THE COASTAL PLAIN THE NEXT SEVERAL DAYS. && .SHORT TERM (TODAY-MON)...OVERALL...12Z MODELS IN GOOD AGREEMENT WITH THE SYNOPTIC PATTERN. AT UPPER LEVELS...RIDGE WILL GRADUALLY BUILD OVER THE AREA THROUGH MONDAY. NEAR THE SURFACE...A GENERAL WEST TO NORTHWEST FLOW WILL PERSIST THROUGH MONDAY. MAIN FORECAST ISSUE IN THE SHORT TERM IS THE WINDS. LAST EVENING/THIS MORNING...ADVISORY-LEVEL WINDS DEVELOPED ACROSS THE SANTA YNEZ RANGE AND EVEN IN SOME ISOLATED SPOTS THROUGH THE INTERSTATE 5 CORRIDOR. CURRENTLY...NORTHERLY GRADIENTS ARE STRONGER OFFSHORE THAN YESTERDAY AND ARE FORECAST TO CONTINUE TO STRENGTHEN THROUGH THIS EVENING. SO WILL ANTICIPATE ANOTHER ROUND OF GUSTY NORTHWEST WINDS THROUGH THE NORTH WIND-PRONE AREAS. THIS MATCHES UP WELL WITH LOCAL HIGH RESOLUTION MODELS WHICH INDICATE STRONGER NORTHERLY WINDS. THEREFORE WILL ISSUE A WIND ADVISORY FOR THE SANTA YNEZ RANGE AND THE INTERSTATE 5 CORRIDOR WITH THE AFTERNOON FORECAST PACKAGE (FROM 600 PM THIS EVENING THRU 600 AM SATURDAY MORNING). WILL ANTICIPATE GUSTS BETWEEN 40 AND 50 MPH IN THE WINDIER SPOTS (ALTHOUGH WHITAKER PEAK WILL LIKELY BE NOTICEABLY HIGHER). FOR SATURDAY EVENING THROUGH SUNDAY MORNING...WILL LIKELY BE ANOTHER ROUND OF GUSTY NORTHWEST WINDS...BUT SHOULD BE A BIT WEAKER THAN TONIGHT. OTHERWISE...THE SHORT TERM IS VERY BLAND. WITH THE NORTHERLY FLOW TONIGHT...WILL EXPECT MARINE LAYER STRATUS TO REMAIN CONFINED TO LOS ANGELES COUNTY AND THE CENTRAL COAST (WHERE SOME DENSE FOG WILL BE LIKELY). FOR THE REST OF THE WEEKEND...THE RIDGE BUILDING OVERHEAD WILL HELP TO SQUASH THE MARINE INVERSION...KEEPING STRATUS GENERALLY CONFINED TO THE COASTAL PLAIN...WITH THE STRATUS LIKELY TO GRADUALLY CREEP UP TO VENTURA AND SOUTHERN SANTA BARBARA COUNTIES. SHOULD BE GOOD DISSIPATION OF STRATUS EACH AFTERNOON. OTHERWISE...SKIES SHOULD REMAIN CLEAR THROUGH THE WEEKEND. AS FOR TEMPERATURES...THE BUILDING UPPER RIDGE AND LESS MARINE INFLUENCE WILL RESULT IN A WARMING TREND FOR ALL AREAS. IN FACT BY SUNDAY AND MONDAY...MOST AREAS SHOULD BE AROUND 5 DEGREES ABOVE SEASONAL NORMALS. .LONG TERM (TUE-FRI)...FOR THE EXTENDED...MODELS CONTINUE TO REMAIN IN DECENT SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS THE RIDGE WILL REMAIN OVER THE AREA ON TUESDAY...THEN WILL BE SHUNTED SLOWLY EASTWARD WEDNESDAY THROUGH FRIDAY AS A TROUGH DEVELOPS OVER THE EASTERN PACIFIC. NEAR THE SURFACE...VARYING DEGREES OF WEST TO NORTHWEST FLOW WILL CONTINUE. FORECAST-WISE...NO MAJOR EXCITEMENT THROUGH THE EXTENDED. WITH H5 HEIGHTS REMAINING RATHER HIGH THROUGH THE WEEK...WILL ANTICIPATE THE MARINE LAYER STRATUS TO MAINLY REMAIN CONFINED TO THE COASTAL PLAIN. HOWEVER...THE DAY-TO-DAY FLUCTUATIONS IN THE STRATUS COVERAGE WILL LIKELY CAUSE FORECASTER ANNOYANCE FROM EACH DAY. AS FOR TEMPERATURES IT WILL REMAIN WARM THROUGH THE WEEK...WITH MINOR FLUCTUATIONS FROM DAY TO DAY. HOWEVER...AT THIS TIME...WOULD ANTICIPATE TUESDAY TO BE THE WARMEST DAY...WITH VERY MODEST COOLING WEDNESDAY/THURSDAY THEN MAYBE A BIT OF WARMING ON FRIDAY. OVERALL...JUST VERY TYPICAL EARLY SUMMER WEATHER FOR THE DISTRICT. && .AVIATION...27/1700Z... MARINE LAYER DEPTH RANGED FROM AROUND 1200 FEET NORTH OF POINT CONCEPTION TO OVER 3000 FEET ACROSS THE LA BASIN. UPPER LEVEL RIDGE OF HIGH PRESSURE WILL LIKELY SHRINK MARINE LAYER DEPTH OVER 1000 FEET ACROSS LA BASIN OVERNIGHT. HOWEVER...CONTINUED STRONG ONSHORE FLOW AND EDDY CIRCULATION WILL LIKELY BRING MVFR CIGS INTO KLAX...KLGB...KBUR...AND KVNY LATER TONIGHT. 20 PERCENT CHANCE OF BRIEF IFR CONDITIONS AT KBUR AND KVNY. ALSO A 20 PERCENT CHANCE OF MVFR CIGS REACHING KOXR AND KSBA ON SATURDAY MORNING. SOME GUSTY WINDS ACROSS PASSES AND CANYONS OF SANTA BARBARA SOUTH COAST WILL LIKELY BRING LLWS AND MODERATE UDDFS TO VICINITY OF KSBA BETWEEN 01-08Z. KLAX... MODERATE CONFIDENCE IN 18Z TAF... WITH THE REDUCED CONFIDENCE DUE TO THE UNCERTAINTY REGARDS THE TIMING AND INTENSITY OF THE MARINE LAYER. WHILE LOW CLOUDS EXPECTED TO BURN OFF THIS AFTERNOON...STILL A 20 PERCENT CHANCE OF CIGS LINGERING. MVFR CIGS LIKELY TO RETURN SOMETIME AFTER 08Z. KBUR... MODERATE CONFIDENCE IN 18Z TAF...WITH THE REDUCED CONFIDENCE DUE TO THE UNCERTAINTY REGARDS WHETHER THE TIMING AND INTENSITY OF THE MARINE LAYER. LOW CLOUDS WILL DIMINISH THIS EVENING HOWEVER MVFR CIGS LIKELY TO RETURN LATE TONIGHT INTO EARLY SATURDAY MORNING...WITH A 20 PERCENT CHANCE OF BRIEF IFR CONDITIONS. && .MARINE...27/200 PM MODERATE TO HIGH CONFIDENCE IN GALE WARNING ISSUED FOR SOUTHERN OUTER WATERS...PZZ673-676 FOR THIS AFTERNOON THROUGH LATE TONIGHT. NW WINDS WILL GUST UP TO 35 KT AROUND PT CONCEPTION...INCREASING IN STRENGTH OVER THE WATERS NW OF SAN NICOLAS ISLAND. SCA WINDS WILL AFFECT THE NORTHERN WATERS INCLUDING PZZ670-645...AND LOCAL GUSTS TO 25 KT ARE EXPECTED IN THE WESTERN SBA CHANNEL THIS EVENING. EXPECT SOME DECREASE IN WIND SPEED EARLY SATURDAY...BUT SIMILAR TO SLIGHTLY STRONGER NW WINDS EXPECTED SAT AFTERNOON THROUGH LATE SAT NIGHT. A GALE WATCH WAS ISSUED FOR ALL OUTER WATER FOR THAT TIME PERIOD. SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FEET ACROSS THE OUTER WATERS TONIGHT INTO SAT...AND PERSIST THROUGH SUN NIGHT. THE STEEP SEAS WILL MOVE INTO THE NEARSHORE WATERS...WITH SEAS OF 4 TO 7 FT AT 8 SECONDS EXPECTED THROUGH THE WEEKEND. A LONG PERIOD SOUTHERLY SWELL SHOULD ARRIVE IN THE WATERS ON SAT...BUILDING TO 2 FT AT 18 SECONDS FROM THE SSW. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). GALE WATCH (SEE LAXMWWLOX) SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RAT AVIATION/MARINE...GOMBERG/SMITH SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 27, 6:00 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI JUN 27 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-281300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT LOCALLY GUSTY WINDS WILL AFFECT THE INTERSTATE 5 CORRIDOR...THE ANTELOPE VALLEY...AND LOCATIONS THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE EARLY THIS MORNING. GUSTY WINDS ARE EXPECTED IN THESE LOCATIONS AGAIN LATE THIS AFTERNOON THROUGH LATE TONIGHT...POSSIBLY REACHING ADVISORY LEVELS. GUSTY NORTHWEST WINDS WILL ALSO AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING. GALE FORCE WINDS WILL AFFECT THE SOUTHERN TWO THIRDS OF THE OUTER WATERS THROUGH MID MORNING. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:34 PM PDT | Gale Warning | LOX | 9 hr | |
| Jun 26, 11:34 PM PDT | Small Craft Advisory | LOX | 15 hr | |
| Jun 27, 2:25 PM PDT | Gale Watch | LOX | 13 hr | |
| Jun 27, 2:25 PM PDT | Gale Warning | LOX | 6 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.